# SDR UPS04441924

- Difficulty date: January 22, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 70,871 hours, 20,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Rt Wlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WLG W/W - BS 1241 SPLICE STRAP AFT HOLE CRACK.  AFT BOLT HOLE REPAIRED AS PER RS R53-41-35107, RIGHT STA 1241 SPLICE STRAP WILL BE REPLACED WITHIN 2 YEARS AFTER CRACK DISCOVERY AS PER EO B747-5310-0323 PARA D (3).
